# SDR DALA2020083182882

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 48,520 hours, 32,637 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Thermoswitch
- Condition: Failed
- Location: Antifog
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI-IN, WHEN ATTEMPTING TO OPEN A FOGGED-UP WINDOW WITH WINDSHIELD ANTI-FOG SELECTED ON, THE WINDOW JAMMED ON THE CAPT HEADSET CAUSING A SHORT. THE RESULT WAS A LOUD BUZZ AND A FIREBALL THAT QUICKLY EXTINGUISHED. THE CB Z-26 ALSO TRIPPED. MAINTENANCE PULLED C/B Z26 AND Z25 AND DISCONNECT WIRE FROM CAPT CLEARVIEW WINDOW. THE CAPT SLIDING WINDOW THERMOSWITCH HARNESS WAS REPLACED PER B717 AMM 30-42. TERMINATED HARNESS ENDS REF B717 WDM 3-42-01. OPERATIONAL CHECK WAS GOOD. BREAKERS STAYED IN. WIRING ON A/C SIDE CHECKED GOOD.
